• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
SPC-210x65
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
olympus
PHARMAHGH1
Bruce Labs Store banner
gd
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
roids-210x65-48kb-1
granabolic123
napsgear-210x65
Blackroids-animated-optimized-number-1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
PM-Ace-Labs
advertise1
kinglab
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Telmisartan - anyone experience diziness?

Landmonster

Member
Registered
Joined
Aug 5, 2007
Messages
980
Hello all.

Has anyone experienced any dizziness from Telmisartan?

I tried it on the recommendation of this forum. Never in my life have I experienced dizziness, except when I started Telmisartan. I cannot say 100% that it was CAUSED by Telmisartan, but it was a strong coincidence.

Also, if you read up about Telmisartan side effects, dizziness is a common side effect in many people.

Just curious if anyone here has experienced this.
 
Last edited:

heavyhitter

Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Registered
Joined
Sep 12, 2004
Messages
6,437
dizziness is a common side effect of all bp meds. Especially on standing up which can cause a sharp decrease in BP. I had this for a bit when I first started telmisartan....but it leveled off after a bit and I no longer get it. I feel much better too. No more ringing in my ears or going deaf after squatting
 

bieberhole69

New member
Kilo Klub Member
Joined
Dec 4, 2011
Messages
1,227
Yes...usually when your BP is too low (or lowered too much at once) or initiating therapy.

What's your BP on telmisartan?
 

Ashop

FOUNDING Member / Verified Sponsor
Registered
Sponsors
Joined
Jul 21, 2002
Messages
11,758
Hello all.

Has anyone experienced any dizziness from Telmisartan?

I tried it on the recommendation of this forum. Never in my life have I experienced dizziness, except when I started Telmisartan. I cannot say 100% that it was CAUSED by Telmisartan, but it was a strong coincidence.

Also, if you read up about Telmisartan side effects, dizziness is a common side effect in many people.

Just curious if anyone here has experienced this.

Very common side effect. Sometimes only in the beginning or lowering BP too low,,monitor your BP #'S on a frequesnt basis.
 

Landmonster

Member
Registered
Joined
Aug 5, 2007
Messages
980
My BP seemed to be dropping in the gym after sets on Telmisartan. It didn't feel low, but perhaps it was a large drop after a set.

It was scary, because I'd get these light headed feelings like I was going to pass out.

It was fine during the day, though.
 

chainheart

New member
Kilo Klub Member
Joined
Jun 16, 2013
Messages
1,197
depending on how long you've been taking it, that's normal. the first weeks will allow for your body to adjust. don't overdo it in the gym and do not stand up quickly. perhaps go light on deadlifts and squats or not at all. if this continues break them in half and keep an eye on your home bp readings. once you have been on bp medications for an extended period never abruptly stop. you would SLOWLY wean yourself off by again breaking them in smaller pieces over a period of several weeks.

i found this out by accident years ago after running out. stopping bp meds abruptly is serious with the least that could happen are palpitations, angina pain and a dangerous rise in blood pressure. stop drop and roll won't help you here.
 

Forum statistics

Total page views
511,256,239
Threads
125,458
Messages
2,445,229
Members
156,118
Latest member
kylefo
Top